MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXA230300
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Code "other" was selected as the medical device remains implanted.Return not possible.A severe injury, illness or impairment which requires hospitalization or medical intervention.Problem with all or part of an implanted or invasive device moving from its intended location within the body.The investigation involved the analysis of relevant production records in view of supporting the identification of possible causes for the adverse event.The investigation involved communication/interviews (either interpersonal or through technical means, e.G.Phone, e-mail) with persons close to the adverse event, e.G.Healthcare professionals (doctors, nurses etc.), the affected patient(s) or other users including, where appropriate, relatives or others engaged in caring for the affected patient.The actual device involved in the adverse event was not returned for testing despite requests by manufacturer.Medical device remains implanted.The device either functioned as intended or a problem was not found.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2011, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.Pxa230300 was implanted distally in the left leg.On unknown date, at a follow-up, an enlargement of a left common iliac artery was observed, leading to a migration of the stent graft to distal.On (b)(6) 2021, reintervention was performed.Left internal iliac artery was embolized using coil.Plc141400j was implanted from the flow divider and pla121400j was implanted to extend to a left internal iliac artery.The patient tolerated the procedure.The physician stated that it had been ten years since the initial treatment, this event occurred as an inevitable.

Brand Name
GORE EXCLUDERAAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12568061
Report Number2953161-2021-01096
Device Sequence Number17167526
Product Code MIH
UDI-Device Identifier00733132609871
UDI-Public00733132609871
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model NumberPXA230300
Device Catalogue NumberPXA230300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR